# SDR SWAA2025041407823

- Difficulty date: March 20, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 65,820 hours, 39,654 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STR CLIP AT PAX CABIN BS727C S-5R. MARKED<[01] REMOVED AND INSTALLED NEW STR CLIP PN# 143A1010U1; LOT#1598900-1 AT DISCREPANCY AREA PER SRM 51-40-02; DWG#146A1103 REV:- TASK CARD COMPLETED;[02] VERIFIED CORRECTIVE ACTION 1
